# SDR AMTA200600168

- Difficulty date: March 11, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 20414440401
- Part serial: 9292
- Condition: Unserviceable
- Location: Wx Radar
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX FAIL ANT MESSAGE ON CAPTAINS AND FO NAV DISPLAY.  REMOVED WX RDR ANT DRIVE IAW MM.  OP CHECK GOOD.  (K)
